# SDR SWAA2024021551635

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 68,993 hours, 40,862 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER FWD SLIDING SEAL IS CRACKED ON R/H HORIZONTAL STAB.<[01] REMOVED AND REPLACED SEAL PER AMM 53-31-31.
